# SDR IXXA20211018073

- Difficulty date: September 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 313T338069
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 AFT STRUT FAIRING SMALL ANGLE ON BACK SIDE OF HYD COMPT OUTBOARD SIDE CRACKED. REMOVED AND REPLACED SMALL "C" ANGLE ON #2 AFT STRUT FAIRING FWD SIDE JUST AFT OF HYD COMPT IAW B767 SRM 51-40-02
